MAUDE Adverse Event Report: CHRISTOPH MIETHKE GMBH & CO KG VENTRICULAR CATHETER MARKED 250MM; HYDROCEPHALUS MANAGEMENT

CHRISTOPH MIETHKE GMBH & CO KG VENTRICULAR CATHETER MARKED 250MM; HYDROCEPHALUS MANAGEMENT
Medical Device Problem Code Microbial Contamination of Device (2303)
Health Effect - Clinical Code Hydrocephalus (3272)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Manufacturing site evaluation: conclusion information: due to the missing product information (e.G.Delivery note, batch), we were unable to trace the production and sterilization data of the affected product.Miethke assures that all products are manufactured and sterilized by qualified staff and individually tested before distribution.Products are only packaged and shipped once the sterilization process has been successfully completed.A more meaningful explanation might be possible based on the product data or the sample.However, the causes of an infection can be very complex and a clear explanation is not possible.We can exclude a problem at the time of release.The shunt system met all specifications of the final inspection when released from christoph miethke gmbh & co.Kg.Actions: no further actions are required as a result of the complaint.
 
Event or Problem Description
Customer reported a case of infection with a vetricular cathter (#fv077p) no patient data available.No patient harm reported.Same event as #3004721439-2025-00259, #3004721439-2025-00260.

Brand Name
VENTRICULAR CATHETER MARKED 250MM
Common Device Name
HYDROCEPHALUS MANAGEMENT
Manufacturer (Section D)
CHRISTOPH MIETHKE GMBH & CO KG
ulanenweg 2
potsdam, 14469
GM  14469
Manufacturer (Section G)
CHRISTOPH MIETHKE GMBH & CO KG
ulanenweg 2
potsdam, 14469
GM   14469
Manufacturer Contact
joerg knebel
ulanenweg 2
potsdam, 14469
GM   14469
MDR Report Key23017658
Report Number3004721439-2025-00258
Device Sequence Number9512184
Product Code JXG
UDI-Device Identifier04041906120405
UDI-Public4041906120405
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K200950
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/14/2025
Initial Report FDA Received Date09/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown